| Model Number |
H700124 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The logs files submitted confirm the occurrence of the reported event, however based on the product not being returned, the root cause cannot be conclusively determined.
Event or Problem Description
During an atrial fibrillation ablation procedure, the workmate claris would keep on starting a new case and restarting the log which resulted in a prolonged procedure.Multiple troubleshooting efforts were attempted, but the issues remained.Although the patient experienced a prolonged procedure with extended sedation, there were no adverse consequences to the patient and the procedure was still completed.Further troubleshooting at a later time was able to resolve the issues and the system is functioning as intended.